# SDR CA951027004

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 10718D
- Condition: Failed
- Location: Fuel Sys
- Part time: 8,707 hours
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

(CAN)#2 FUEL TEMP AT RED LINE DURING CLIMB. FUEL/OIL HEAT EXCHANGER REPLACED.
